# SDR UALA2012022301096

- Difficulty date: February 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1725.5 EXTERNAL SKIN TORN-BENT AT LAP JOINT AND BUTT JOINT STR 32L.  ACCOMPLISHED EXTERNAL SKIN REPAIR PER ECRA 5380-01078.
